# SDR 2021F00216

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: General aviation
- Aircraft: N525EZ
- Make and model: Cessna 525C
- Aircraft serial: 525C0096
- Aircraft time: 1,796 hours, 1,482 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 944951
- Part serial: 565
- Condition: Failed
- Location: Left
- Part time: 253 hours, 166 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AC ALTERNATOR BEARING FAIL-CAS MESSAGE SAID PRIMARY BEARING FAIL  THIS ITEM WAS RECEIVED FROM OVERHAUL WITH OVERHEATING EVIDENCE STILL APPARENT VIA THE BROWN TINT ON THE PAINT ON THE CASE DIRECTLY FROM CESSNA.  SOMEONE NEEDS TO CONTACT PACIFIC SCIENTIFIC AS THIS BEARING FAILURE IS ONGOING.  TOO MANY FAILURES
